# SDR AU990725

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- Propeller: Mcauly 3GFR34C701
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller Assy
- Part number: 3GFR34C702
- Condition: Fod
- Location: Forward
- Component: Mcauly, 3GFR34C702
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER CONTAINED FOD LEFT OVER FROM THE LAST ASSEMBLY.  A BRIDGING TOOL USED TO PREVENT CUTTING OF THE PISTON O-RING  DURING ASSEMBLY WAS FOUND ON THE PRESSURE SIDE OF THE PISTON.  THE PISTON SKIRT HAD BEEN DAMAGED AND THE CYLINDER SCORED.  FOD.
